| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 42 Number 6
Volume 42 Number 5
Volume 42 Number 4
Volume 42 Number 3
Volume 42S Number 1
Volume 42 Number 2
Earlier issues
Volume 41 Number 6 Volume 42 Number 1 Volume 42 Number 2

previous article next article

Research articles

ScienceAsia 42(2016): 40-45 |doi: 10.2306/scienceasia1513-1874.2016.42.040


The smoothing Fletcher-Reeves conjugate gradient method for solving finite minimax problems


Deyan Pang, Shouqiang Du*, Jingjie Ju

 
ABSTRACT:     In this paper, we give a smoothing Fletcher-Reeves conjugate gradient method for finite minimax problems. The functions of the finite minimax problem are all continuous differentiable functions. Under general conditions, we present the global convergence of the method. The final discussion and preliminary numerical experiments indicate that the method works quite well in practice.

Download PDF


College of Mathematics, Qingdao University, Qingdao 266071, China

* Corresponding author, E-mail: sqdu@qdu.edu.cn

Received 14 Oct 2014, Accepted 9 Feb 2016